# SDR USAA2012082900005

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 38,407 hours, 15,540 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT/CHK 0641 - FOUND PANEL 423FTL DELAMINATED.  REMOVED AND REPLACED PANEL 423FTL.
